Hi. I've just been diagnosed with a slightly elevated TSH and my dr. is putting me on Synthroid. I start on it today or tomorrow, as soon as I go to the pharmacy and get it. Just wondering what to expect taking it? Side effects?? How long will it take when I will notice a change in how I feel??
I've been on the generic form of the drug, the brand you're on and now a different brand (changed due to insurance coverage).
I think they all take time. a few months or so, to settle in and all have some side effects. For me, it's been nothing that's been unbearable though. The side effects have been things like: itching; vertigo; malaise. They either did subside, or I believe would've subsided, over time. Of course, I think I'll always have that vague feeling that comes with taking any drug on a daily basis -since I can relate to people's descriptions of being on high blood pressure med, etc. One thing I am having issues with right now is being in the sun and needing to use sunscreen, hats and sunglasses more than I used too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.